Next Article in Journal
Intensional Conceptualization Model and Its Language for Open Distributed Environments
Previous Article in Journal
Modeling and Optimal Control of Liquidity Risk Contagion in the Banking System with Delayed Status and Control Variables
 
 

Order Article Reprints

Journal: AppliedMath, 2025
Volume: 5
Number: 108

Article: Solutions of Nonlinear Differential and Integral Equations via Optimality Results Involving Proximal Mappings
Authors: by Sonam, Deb Sarkar, Purvee Bhardwaj, Satyendra Narayan and Ramakant Bhardwaj
Link: https://www.mdpi.com/2673-9909/5/3/108

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Order Cost and Details

Shipping Address

Billing Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop